Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quotient groups of the fundamental groups of certain strata of the moduli space of quadratic differentials

Katharine C Walker

Geometry & Topology 14 (2010) 1129–1164
Bibliography
1 J S Birman, Braids, links, and mapping class groups, Annals of Math. Studies 82, Princeton Univ. Press (1974) MR0375281
2 D J Copeland, Monodromy of the Hitchin map over hyperelliptic curves, Int. Math. Res. Not. (2005) 1743 MR2172340
3 A Eskin, H Masur, A Zorich, Moduli spaces of abelian differentials: the principal boundary, counting problems, and the Siegel–Veech constants, Publ. Math. Inst. Hautes Études Sci. (2003) 61 MR2010740
4 E Fadell, L Neuwirth, Configuration spaces, Math. Scand. 10 (1962) 111 MR0141126
5 P Griffiths, J Harris, Principles of algebraic geometry, Wiley Classics Library, Wiley (1994) MR1288523
6 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
7 H V Kronk, R D Ringeisen, A T White, On $2$–cell imbeddings of complete $n$-partite graphs, Colloq. Math. 36 (1976) 295 MR0460164
8 E Lanneau, Hyperelliptic components of the moduli spaces of quadratic differentials with prescribed singularities, Comment. Math. Helv. 79 (2004) 471 MR2081723
9 H Masur, J Smillie, Hausdorff dimension of sets of nonergodic measured foliations, Ann. of Math. $(2)$ 134 (1991) 455 MR1135877
10 H Masur, A Zorich, Multiple saddle connections on flat surfaces and the principal boundary of the moduli spaces of quadratic differentials, Geom. Funct. Anal. 18 (2008) 919 MR2439000
11 G P Scott, Braid groups and the group of homeomorphisms of a surface, Proc. Cambridge Philos. Soc. 68 (1970) 605 MR0268889
12 W A Veech, The Teichmüller geodesic flow, Ann. of Math. $(2)$ 124 (1986) 441 MR866707
13 K C Walker, Connected components of the strata of quadratic differentials over the Teichmüller space, Geom. Dedicata 142 (2009) 47 MR2545455